Article citationsMore>>

A. A. Suleiman, O. K. Alboqai, N. Yasein, J. M. El-Qudah, M. F. Bataineh and B. A. Obeidat, “Prevalence of and Factors Associated with Overweight and Obesity among Jordon University Students,” Journal of Biological Sciences, Vol. 9, No. 7, 2009, pp. 738-745. doi:10.3923/jbs.2009.738.745

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.